Stability of nonlinear homogeneous difference equations
Year of publication: |
1985
|
---|---|
Authors: | Fujimoto, Takao |
Published in: |
Journal of Economic Theory. - Elsevier, ISSN 0022-0531. - Vol. 35.1985, 1, p. 186-190
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
The transfer of statistical equilibrium from physics to economics
Parrinello, Sergio, (1995)
-
Non-linear leontief models in abstract spaces
Fujimoto, Takao, (1986)
-
The nonlinear Perron-Frobenius problem for set-valued maps in a closed convex cone in N
Fujimoto, Takao, (1994)
- More ...